# SDR UALA2009031700815

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 36,457 hours, 14,563 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH DENT IN RT SIDE OF FUSELAGE JUST AFT OF DOOR 1 RT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
